# SDR SWAA2023053128263

- Difficulty date: April 16, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS500D RBL8 AND WL153 FWD CARGO COMPARTMENT 2023-258029<[01] REPLACED ANGLE LOCATED ON BS500D RBL8. AND WL153 AT FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 51-40-02 AND DWG 143A7902 SHEET 126 REV. A.  SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED ANGLE LOCATED ON BS500D RBL8. AND WL153 AT FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 51-40-02 AND DWG 143A7902 SHEET 126 REV. A.  SEE INDIVIDUAL SIGN-OFF BELOW CERTIFIED AS RII
